# SDR FDEA201006051841

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970713200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STR 56 RT HAS CORROSION FROM FR 54.2 TO FR 54.3, APPROX 18 SQ INCH.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED STR SECTION AND INSTALLED STRINGER. REPAIR ON STR 56 RT BETWEEN FR 54.2 AND FR 54.3 IAW SRM 53-10-14, FIG 201.
